Skip to Main content Skip to Navigation
Journal articles

A qualitative mathematical analysis of a class of variational inequalities via semi-complementarity problems: applications in electronics

Khalid Addi 1 Bernard Brogliato 2 Daniel Goeleven 1
2 BIPOP - Modelling, Simulation, Control and Optimization of Non-Smooth Dynamical Systems
Inria Grenoble - Rhône-Alpes, LJK - Laboratoire Jean Kuntzmann, Grenoble INP - Institut polytechnique de Grenoble - Grenoble Institute of Technology
Abstract : The main object of this paper is to present a general mathematical theory applicable to the study of a large class of linear variational inequalities arising in electronics. Our approach uses recession tools so as to define a new class of problems that we call "semi-complementarity problems". Then we show that the study of semi-complementarity problems can be used to prove new qualitative results applicable to the study of linear variational inequalities of the second kind
Document type :
Journal articles
Complete list of metadata

Cited literature [22 references]  Display  Hide  Download

https://hal.inria.fr/hal-00756295
Contributor : Bernard Brogliato <>
Submitted on : Friday, May 20, 2016 - 2:07:21 PM
Last modification on : Tuesday, February 9, 2021 - 3:20:07 PM
Long-term archiving on: : Sunday, August 21, 2016 - 10:13:48 AM

File

MP.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - ShareAlike 4.0 International License

Identifiers

Citation

Khalid Addi, Bernard Brogliato, Daniel Goeleven. A qualitative mathematical analysis of a class of variational inequalities via semi-complementarity problems: applications in electronics. Mathematical Programming, Springer Verlag, 2011, 126 (1), pp.31-67. ⟨10.1007/s10107-009-0268-7⟩. ⟨hal-00756295⟩

Share

Metrics

Record views

834

Files downloads

771